Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction

S. V. Manakov, Vladimir E Zakharov, L. A. Bordag, A. R. Its, V. B. Matveev

Research output: Contribution to journalArticle

259 Citations (Scopus)

Abstract

Explicit analytic formulae for two-dimensional solitons are given. It is proved that, unlike one-dimensional solitons, two-dimensional ones do not interact at all.

Original languageEnglish (US)
Pages (from-to)205-206
Number of pages2
JournalPhysics Letters A
Volume63
Issue number3
DOIs
StatePublished - Nov 14 1977
Externally publishedYes

Fingerprint

solitary waves
interactions

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction. / Manakov, S. V.; Zakharov, Vladimir E; Bordag, L. A.; Its, A. R.; Matveev, V. B.

In: Physics Letters A, Vol. 63, No. 3, 14.11.1977, p. 205-206.

Research output: Contribution to journalArticle

Manakov, S. V. ; Zakharov, Vladimir E ; Bordag, L. A. ; Its, A. R. ; Matveev, V. B. / Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction. In: Physics Letters A. 1977 ; Vol. 63, No. 3. pp. 205-206.
@article{584ed5b4e87b4ed4acac1d23b8f06b8d,
title = "Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction",
abstract = "Explicit analytic formulae for two-dimensional solitons are given. It is proved that, unlike one-dimensional solitons, two-dimensional ones do not interact at all.",
author = "Manakov, {S. V.} and Zakharov, {Vladimir E} and Bordag, {L. A.} and Its, {A. R.} and Matveev, {V. B.}",
year = "1977",
month = "11",
day = "14",
doi = "10.1016/0375-9601(77)90875-1",
language = "English (US)",
volume = "63",
pages = "205--206",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Two-dimensional solitons of the Kadomtsev-Petviashvili equation and their interaction

AU - Manakov, S. V.

AU - Zakharov, Vladimir E

AU - Bordag, L. A.

AU - Its, A. R.

AU - Matveev, V. B.

PY - 1977/11/14

Y1 - 1977/11/14

N2 - Explicit analytic formulae for two-dimensional solitons are given. It is proved that, unlike one-dimensional solitons, two-dimensional ones do not interact at all.

AB - Explicit analytic formulae for two-dimensional solitons are given. It is proved that, unlike one-dimensional solitons, two-dimensional ones do not interact at all.

UR - http://www.scopus.com/inward/record.url?scp=0000585502&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000585502&partnerID=8YFLogxK

U2 - 10.1016/0375-9601(77)90875-1

DO - 10.1016/0375-9601(77)90875-1

M3 - Article

VL - 63

SP - 205

EP - 206

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 3

ER -